T Nation

2 Weeks Into Test Cycle, Sexual Side Effects

Hi all im after some advice. Been training for over 6 years now and this year I decided I was going to compete in mens physique.

I wanted to do this and was willing to do whatever it took to get there. I listed in a comp so had a date to aim for and then went out to find a competition prep coach.

I found who I thought was they guy. he had won plenty of comps and events all of these where listed on IFBB website so was easy to confirm.

Anyway after few weeks he asked if i was willing to go on cycle. I had never used before not even SARMS. I said I had conceded it and had wanted too for the last year or so but never got round to it.

I had done plenty of research over the years on cycle but wanted to max out first. I had decided after all research that when i was to start it would be just test e 500mg a week for 12 weeks.

So i thought now is time and with having a coach now all will be good. I told him I was ready to start. So I got blood test done of course then got him to source the gear.

When we next trained he had it with him. However, it was sustanon 250 not enanthate like I assumed. He explained that sust was better due to different easters, he said take 2ml a week split into 2 jabs. I researched greatly on sust and found that its probably not best to start with but still test is test right?

I went against his advice of twice a week and have gone for 3 times week sat,mon,wed. 0.6ml so about 400mg a week.

I am now on week 2 so I have had 5 injections so far. All good on that front no PIP or issues so far.

I have arimidex and nolva on hand but not used as of yet. I was advised to wait for sides before using more substances.

Now as for sides. the strang sides I have is I cant maintain a decent erection. Can only get a semi. I have the same libido maybe slightly more but it just won’t get as hard as before also when I do ejuaclate it’s much less the before.

Any advice guys.

The reason why I’m asking as I’m beginning to think coach isnt as reliable as i expected. When I mentioned this to him he just said never heard of that one before.

This is a sad truth and all too common with trainers and coaches, most don’t understand AAS as well as they should when suggesting it for clients. I would imagine it’s just your body adjusting to the hormonal changes and will hopefully sort itself out in the coming weeks. Scary though, none the less.

Did you get pre cycle labs done? Do you plan to get mid cycle labs done?

Have you ever had ED issues in the past? Could it be partially mental?

I’m not too knowledgeable on Sust, other guys here will be here to chime in im sure.

1 Like

I think he just had a good coach to be honest. Yes I had pre labs done. Test was 14.4nmol/l range 9-29 so was lowish. Oestraidol 51.9 Pmol/l range 41-159 so both sit naturally low.

No ED before and dont think its mental as like i say libido is good. also the reduced volume is very obvious also.

I have checked today and blood pressure is definitely raised been getting 140-155 over 50-63 I usually sit 115-120/ 55-60

I’m not sure if shoud take 0.25 arimidex just incase. But dont have sore nipples or anything just the above issue and also shrunken nuts which is as expected.

I heard you got since of well being when on but haven’t had that yet either.

For what it’s worth, I did have slightly softer erections about 2 weeks in. Still could finish, but it was worrisome. It went away on it’s own in about a week.

That blood pressure is getting pretty high. Keep an eye on that. I will try to get @unreal24278 to weigh in on that. He seems to have a good understanding of AAS and heart health.

Yea going to monitor blood pressure. Would you advise starting Arimadex or leave it for now.

I would not start on an ai protocol. You risk crashing your E2 when you commit to taking ai on a regular basis.

I would do an experiment of taking it once to see if it has an impact on your ED and BP. Take .125mg or .25 mg of adex, then wait a couple days and see if you see improvement. If you do, don’t dose again until you start seeing symptoms come back. This is how I would manage ai if I needed it (basically take the minimum you need, and that method does that).

Don’t underestimate how powerful those little adex pills are. I can see a double digit drop in E2 from a .125 mg dose.

Ok I may try 0.25 I’m pinning again tonight so if I do take it will do it tonight as my natural e2 is low is reason why I never started then at beginning. Like mentioned part from things listed no other sides… also no other pros yet either but guessing wouldn’t be yet anyway?

There is one more thing tho and that is increased thirst too its ridiculous the amount I drink and not satisfied.

I don’t see too much risk with taking 0.25 mg, just to see if it helps you. Just don’t start taking it with every shot. Wait and see if it helps. If it does, wait until you need it again. Just what I would do.

You should not expect much at 2 weeks.

You also may be sweating more, and retaining water under your skin. That is probably why you are thirsty.

Can you get your hands on Test E? Maybe worth switching over?

Do not run an AI, some dirty stuff for only being 2 weeks in and may cause more harm than good. Let your body try to work itself out. Keep an eye on that BP though.

I’d agree with everyone else, avoid an AI.

These hormonal changes are too “new” for you to draw any conclusions. Most people have ups and downs at first… You’ll probably be all over the place for 6-8 weeks, it is what it is IMO. Unfortunately you don’t wake up feeling like superman as soon as you get your testosterone serum levels up… I wish it were like that

1 Like

I’ll just add… just Testosterone alone does not ever make me feel like Superman or animal like. It’s a more smooth transition into just a slightly elevated sense of well being. Some additional confidence, etc. but it’s smooth. It’s not like popping some DBol, or even Var for that matter. Much more mild. I don’t personally notice how good I feel, until I come off…

1 Like

Thanks guys I shall continue as was for now and take regular blood pressure checks throughout day. I did take previous advice as above and when injected earlier i took 0.25mg adex as a 1 off. but i wont again unless absolutely necessary. I will get labs done again in few weeks and see where everything is at in comparison to pre cycle.

@jacko4575
The sexual issues are almost certainly caused by new hormonal imbalances and will correct themselves once your body gets accustomed to the new levels. At about 6 weeks in you’ll start having a much higher libido than before. No need to worry so relax and focus on gainzzzzz and let the body figure itself out. I usually don’t feel any difference until about week 6. Like @aaronca said you won’t feel like superman and the mental changes are very gradual. Taking Adex this early is a recipe for issues later so let your body adjust to the new levels how it’s supposed to.

High blood pressure will absolutely affect erections.

SB

So update. I have removed caffeine and also stopped taking pre workout. Been checking blood pressures regularly throughout the day it’s still high but not as high as first day my average is 140/60…

Noticed increase in sex drive again and erections last night was strong lol… my nuts were nowhere to be seen tho hahah.

Haven’t taken any more adex since that .25 2 days ago however today I have noticed nipples are little sensitive so may start taking. 25 EOD. Thoughts?

Just say no to AI’s

What should do I regards to sensitive nipples. Just gets bit confusing as half post state take AI and others say not to. Should I continue as i am and theb see if subsides or maybe take nolva

Sensitive nipples are 100% normal. Your body is undergoing SERIOUS hormonal changes. Some sensitivity is normal. Around week 5 or 6 it should subside for the most part.

Continue as is. Quit rubbing your nipples all the time. Guess what that does? Makes them seem more sensitive.

Nolva is for gyno, which isn’t just sensitive nips. If it got to that level then sure, try nolva, but for now I’d let it ride. My ankles were so swollen I could barely tie my shoes the first few weeks but it all went away on its own.

3 Likes

Hi all bit of update.

So sexually all now seems fine again. only difference now is still a decreased semen volume. Also it’s more of a dribble rather than than usual. (Apologies for being graphic but thought worth mentioning).

Side to that nipples still erect and can itch from time to time but I be leaving them alone and they dont seem to bother me that much.

Weight gain has now stopped and been same last 4 days so I have increased calories again.

Strength no noticable difference as of yet but to be honest I had just started training cycle over again so working on lower weight and volume and progressive overloading each workout.

Thats about it for now labs next week so will post those once done.

I have documented all aspects of this cycle, training, weight, measurements l, mood and pictures. Once finished I will post the journey on here for all to see.